Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suffer prostate problem, high psa level, hematospermia and hematuria, having pain, psoriasis on hands. Are these related ?

hello doctor how are you? i am 33 years old...i have had an 8 year prostate issue. in 2005 i had a high psa level and hematospermia and hematuria ...a biopsy, transrectal mri, and cystoscopy found no problems...this problem has been going on until today..every 2 years i get of 13 months ago i am experiencing pain which is diagnosed as being prostatitis...a stamey test found a high level of the u.u. bacteria..i had a high level of amypase and lipase 7 months ago. a scan of my digestive system found nothing...tests made 2 weeks ago found a lipase level of 276...and my prostate seems to have 3 anomalies,which menas a new cystoscopy and biopsy...i have been seeing a dr that practices acupuncture..he says that i have a problem in my you think all of these health problems may come from one source or be interconnected? i am also very allergic to insect bites (my bites get infected and the infection last for several weeks) and have psoriasis on my hands in cold weather
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Prostatitis is caused by bacteria in the blood stream , which is supposed to be sterile. The primary function of your skin is a barrier function , therefore anything that damages the skin (including psoriasis ) can let bacteria in. Bacteria can also cause enlargement of your spleen and other lymph glands. In this way all might be related.
Answered: Thu, 14 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor